Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 10 > No. 3


Weak Pseudo-Invexity and Characterizations of Solutions in Multiobjective Programming

PP: 949-959
Hachem Slimani, Mohammed Said Radjef,
In this paper, we study Fritz John type optimality for nonlinear multiobjective programming problems under new classes of generalized invex vector functions. Relationships between these classes of vector functions are established by giving several examples. Furthermore, optimality conditions and characterizations of efficient and weakly efficient solutions are obtained under weak pseudoinvexity and by using a concept of generalized Fritz John vector critical point. We have illustrated through various non-trivial examples that the results obtained in this paper extend many previously known results in this area.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved